# SDR CA981001003

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 206033110183
- Condition: Cracked
- Location: Tail Boom
- Part time: 8,600 hours
- Component: 206033002005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL CONTROL ROD TUNNEL RT VERTICAL WEB CRACKED AT THE SECOND RIVET LEVEL BELOW THE MAIN BOX BEAM.  BELL TB 206L-79-41 HAD NOT BEEN ACCOMPLISHED.
